# SDR NACA2021061800001

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,395 hours, 13,528 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 644501
- Part serial: 8196
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RIGHT ENGINE OH LP2 STATUS MESSAGE. 26-90-42-42. CORRECTIVE ACTION: TS RT OH LP2 IAW FIM 26-11 FT 804. SUSPECT BAD CARD M690. REMOVE AND REPLACED IAW 26-11-02 OPS CHECK GOOD. GROUND VERIFICATION CHECK OK.
